MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NEUTRON¿ CONNECTOR, BULK NON-STERILE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NEUTRON¿ CONNECTOR, BULK NON-STERILE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number NC100-NS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a neutron, and it was reported that the total parenteral nutrition and lipids leaked into the empty space between the outside of the neutron and the inner chamber.There was patient involvement, and patient harm is unknown.
 
Additional Manufacturer Narrative
One (1) used device was returned for evaluation.The neutron was tested as per procedure, and no internal leaks was observed.Once the sample was dissembled a tear at the top and the side in the seal was observed.Even during testing a leak was not able to be replicated, based on the damage observed on the seal, the complaint of leakage can be confirmed.The probable cause is typical due to incompatible mating device during use.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.Dfu states: the clave connector is compatible with luers with an internal diameter (id) between 0.062" and 0.110".

Brand Name
NEUTRON¿ CONNECTOR, BULK NON-STERILE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25516874
Report Number9617594-2026-00606
Device Sequence Number10013487
Product Code FPA
UDI-Device Identifier00840619065485
UDI-Public(01)00840619065485(10)300901(17)14595360
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNC100-NS
Device Lot Number14595360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PICC LINE, UNK MFR.; SMOF, UNK MFR.; TOTAL PARENTERAL NUTRITION, UNK MFR.
Patient SexUnknown